# SDR IXXA9900020

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED HEAVY MAINTENANCE VISIT, A CRACK WAS DETECTED ON THE RIGHT WING LOWER EXTERNAL PLATING AT WING STATION XRS323, BETWEEN STRINGER 62 AND 63.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION AN INTERNAL REPAIR FILLER, EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING SK99526 AND DOUGLAS STRUCTURAL REPAIR MANUAL.
